# SDR AALA20061427

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY DOOR ASSIST NITROGEN BOTTLE PRESSURE LOW AT RIGHT NUMBER TWO DOOR.  SERVICED EMERGENCY DOOR ASSIST NITROGEN BOTTLE AT RIGHT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
